ABB CE Form For 2019 ASRM Meeting

Record contact hours for the scientific programs on MONDAY ONLY. Florida CE requires completion of a second form, available at booth 2001. In order to receive American Board of Bioanalysis (ABB) PEER credit, you must complete this form and return it to the AAB/ABB Booth 2001 in the Exhibit Hall before 2:00 p.m., Wednesday, October 16, 2019, for validation. Forms not returned to the AAB/ABB booth for validation will not be accepted.

PEER-Approved ASRM Scientific Programs on Monday, October 14, 2019

| | | _ | | <u> </u> |
|--|-------|-------------------------------------|-------|---|
| Plenary Lecture | Hours | Male Reproduction and Urology | Hours | Interactive Sessions Hours |
| 9:15 a.m10:00 a.m. (0.75 hr.) | | □ 11:00 a.m. O-56 | | 1:30 p.m2:30 p.m. (1 hr.) |
| ☐ Camran Nezhat Lecture | | ☐ 11:30 a.m. O-58 | | ☐ Key Performance Indicators for the IVF Lab |
| Concurrent Sessions: | | □ 12:00 p.m. O-60 | | □ Non-Invasive Preimplantation |
| | | Nutrition | | Genetic Testing (NIPGT): Is It Applicable for ART Practice? |
| Prize Paper Session 1 10:45 a.m12:15 p.m. (0.25 hr. ea.) | | □ 11:00 a.m. O-62 | | |
| | | □ 11: <mark>30</mark> a.m. O-64 | | 2:35 p.m3:20 p.m. (0.75 hr.) |
| □ 11:00 a.m. O-2 | | Ovarian Stimulation | | ☐ The David and Rosemary Adamson |
| Oral Abstract Sessions | | □ 11:00 a.m. O-68 | | Lecture on Excellence in Reproductive |
| 10:45 a.m12:15 p.m. (0.25 hr. ea.) | | □ 11:30 a.m. O-70 | | Medicine |
| ART Lab: Basic | | Preimplantation Genetic Testing | | Symposium |
| □ 10:45 a.m. O-7 | | □ 10:45 a.m. O-73 | | Symposium 4:15 p.m5:30 p.m. (1.25 hrs.) |
| ☐ 11:00 a.m. O-8 | | □ 11:00 a.m. O-74 | | ☐ Are Specialized Sperm Function |
| □ 11:15 a.m. O-9 | | □ 11:1 <mark>5 a.m. O-75</mark> | | Tests Clinically Useful? |
| □ 11:30 a.m. O-10 | | □ 11:3 <mark>0 a.m. O-76</mark> | | Ovarian Tissue Cryopreservation |
| □ 11:45 a.m. O-11 | | ☐ 11:45 a.m. O-77 | | and Transplantation: 20 Year of |
| □ 12:00 p.m. O-12 | | □ 12:00 p.m. O-78 | | Progress —— |
| ART Offspring | | Reproductive Biology: Human Studies | | ☐ How to Build High Functioning Teams in the Embryology Lab ——— |
| □ 11:15 a.m. O-15 | | □ 10:45 a.m. O-79 | | □ ESHRE Symposium: Looking |
| □ 11:45 a.m. O-17 | | □ 11:00 a.m. O-80 | | Beyond the XX Factor |
| Cryopreservation and Frozen Embryo Transfer | | ☐ 11:15 a.m. O-81 | _ | SSR Symposium: Fertility |
| □ 10:45 a.m. O-25 | | □ 11:30 a.m. O-82 | 4/ | Preservation- Existing and |
| □ 11:00 a.m. O-26 | | □ 12:00 p.m. O-84 | | Emerging Fertility Preservation |
| □ 11:15 a.m. O-27 | | Reproductive Surgery and Procedures | | Options for Women and Men |
| □ 11:30 a.m. O-28 | | □ 11:15 a.m. O-87 | | Video Session |
| □ 11:45 a.m. O-29 | | □ 12:00 p.m. O-90 | | 4:15 p.m5:30 p.m. (1.25 hrs.) |
| □ 12:00 p.m. O-30 | | | | ☐ Development Of An Automatic |
| Environment and Reproduction | | Concurrent Sessions: | | Pronuclear Detection System For |
| □ 11:00 a.m. O-32 | | Roundtables | | Human Embryos Using Deep Learning Technology ——— |
| □ 11:30 a.m. O-34 | | 12:15 p.m1:15 p.m. (1 hr.) | | |
| □ 11:45 a.m. O-35 | | □ RTM02 □ RTM26 | | |
| Genetic Counseling | | □ RTM03 □ RTM27 | | |
| ☐ 11:00 a.m. O-38 | | □ RTM06 □ RTM28 | | |
| □ 11:15 a.m. O-39 | | □ RTM12 □ RTM29 | | |
| □ 11:30 a.m. O-40 | | □ RTM14 □ RTM30 | | |
| Health Disparities | | □ RTM17 □ RTM40 | | |
| □ 10:45 a.m. O-43 | | ☐ RTM25 | | |
| ☐ 11:15 a.m. O-45 | | 0 4 | | Monday Max Possible Hours - 6.25 |
| ☐ 11:15 a.m. O-48 | | Lonta | | TOTAL HOURS ON THIS PAGE |
| | | VUILLA | | |
| | | | | |
| Falsification of CE documentation may including revocation of your control of the | | | IV. | MARK YOUR CALENDAR |
| | | ation | IV | WILLIAM COLL OF THE LAD CALL |

including revocation of your certification

Full Name (required) Please PRINT Email (required) Daytime Phone (required) I certify that I earned the contact hours claimed above.

May 6-9, 2020 **CRB Symposium** Rosen Plaza Hotel • Orlando, Florida

In order to receive CE credit this Recording Form must receive a validation stamp. Complete this form and return it to the AAB/ABB Booth 2001 in the Exhibit Hall before 2:00 p.m., Wednesday, October 16, 2019, for validation. AAB/ABB will retain the white copy to record PEER credits. You may keep the yellow copy for your records.

Signature (required)

Date